MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material# 405671 batch# 0001528811 it was reported by customer that they had issue regarding on 405671 spinal anesthesia kit which has hyperbaric bupivacaine 0.75% packaged within the kit.Verbatim: rcc received a complaint via email.Email(s) attached.Can i please request a phone call tomorrow ((b)(6)) from the bd rep who covers brigham and women¿s hospital in boston, and specifically, the l&d unit /obstetric anesthesia? i have a somewhat urgent issue regarding our 405671 spinal anesthesia kit which has hyperbaric bupivacaine 0.75% packaged within the kit.My center has had approximately 10 cases of failed spinals in the past 2 months and i¿d like to understand whether this may be isolated to this particular lot (photo below).
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Additional information: some mds repeated a spinal.
 
Additional Manufacturer Narrative
Follow up mdr for additional information received from the customer.Annex e and annex f codes updated from insufficient information based on customer response.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: no physical samples were available for investigation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001528811 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.The supplier was also notified of the reported failure mode.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19485168
Report Number1625685-2024-00058
Device Sequence Number20814216
Product Code CAZ
UDI-Device Identifier00382904056711
UDI-Public(01)00382904056711
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number405671
Device Lot Number0001528811
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/04/2024
09/09/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date06/07/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown